# SDR YENA2025120801176

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 70,577 hours, 25,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 547, ISP-MCO. ODOR EVENT ON DESENT 17FL DOWN TO 9K WITEN ISOLATION OF PACK 1 STOPPED SMELL MUSTY DIRTY SOCK OIL SMELL MD-27 OUT ODOR COCKPIT TO AFT CABIN. OPEN
